Announcement

Collapse
No announcement yet.

ears plugged with vicodin?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ears plugged with vicodin?

    Everytime after I take the second one of the day my ears plug up and feel like pressure behind them and I get an awful headache for the rest of the day. Anyone else?

  • #2
    I don't have the problems with my ears plugging up but sometimes if I wait to take the next dose, like if I don't take it right after 4 hours like I can I get a headache. Almost like it's a rebound headache like my body is ****** off that I didn't take the next dose or something.
    Christine



    I have been diagnoised for 6 1/2 years now. I have taken a long break from the ICN but really miss helping out my fellow IC patients and want to get back into posting.
    1st hydro 4/07 showed no visible signs of IC but tons of mast cells in all my biopsy samples which did prove IC.
    2nd hydro 4/13/09 showed dark purple glomerulations and I had a capacity of 450 cc's. This hydro proved that my IC had progressed.
    I have tried every oral medication as well as rescue instills and DMSO.

    I have been lucky enough to see Dr Hanno, the top IC specialist in PA who has told me due to the fact that I have not responded to any "standard" treatments that I have a severe, end stage case of IC with a horrible quality of life (didn't have to tell me that last part!)

    Proud wifey of Shane, mommy to Griffin, and step-mom to Logan and Gage
    Also proud mom to the best Bullmastiff on earth, Claus

    Comment


    • #3
      I have never had any problems wiith it. I would inform your doc and see what he says.
      'The will of God will never take you where the Grace of God will not protect you.'

      Comment


      • #4
        I totally agree that you need to call your doctor's office.

        Donna
        Stay safe


        Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
        Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

        Have you checked the ICN Shop?
        Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

        Patient Help: http://www.ic-network.com/patientlinks.html

        Sub-types https://www.ic-network.com/five-pote...markably-well/

        Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

        AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

        I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
        [3MG]

        Anyone who says something is foolproof hasn't met a determined fool

        Comment


        • #5
          Vicoden and other narcotic pain relievers cause you to retain water. The extra water weight puts pressure everywhere in your body. I can get awful headaches from vicoden. It builds up your spinal fluid pressure that can cause the pressure in your ears and cause them to hurt and cause the headaches as well. It also puts extra pressure on your sinuses that can cause facial pain and sinus headaches.

          Amy

          Comment


          • #6
            Amy, I didn't know that. My sinus have been bothering me and my nose keeps running but I thought it was from having a cat in the house. Now I know what is causing that. I will ask my Uro about it when I see him on Wednesday.

            Comment


            • #7
              Wow, I was having awful sinus issues for months! I didn't think much about it, but I have been taking Vicadin the whole time! Mine got better though after I started on Allegra. It does do much for my IC except prevent allergy flares, but it does help me breath now and have fewer sinus headaches.
              Rachel
              DX's:
              IC; PFD; possible Fibromyalgia; IBS;

              Symptoms: Frequency, Urgency, pelvic and bladder pain, bladder and pelvic spasms, difficulty starting urination, weak stream, incontinence, vaginal and urethral pain

              I've Tried:
              three Hydrodistentions, various Rescue Installments; 6 DSMO treatments; Pyridium Plus; Proced; Detrol (patch); Elavil; Uricet K; Elmiron; Nortiptyline; Ultram; Allegra; Ditropan; Ditropan ER; Vesicare; regular Lidocain; Neurontin; Lyrica; and few more I can't remember!
              Currently using:
              Valium; Vicadin; Proced DS; Claritin; Buffered Lidocain; Cymbalta; Baclofen; Prazosin @ night (also on Prednisone and Adderall for my joint pain and severe fatigue)
              Heating pads; frozen water bottles; A&D ointment; Poise pads; IC dieter since 8/06; yoga; imagery & relaxation CD, Mindfullness, self healing CD's; hot baths; seat cushion; prayer
              I am 28 yrs old, dx'ed in '06, still trying to get my health undercontrol!!

              Comment


              • #8
                Mary, just to let you know sometimes I do get the headaches but not all the time. Sometimes I have ringing in the ears which I am beginning to think it is the medicine.

                Sending hugs, Trishann

                Comment


                • #9
                  Trishann, I get the ringing in the ears sometimes too. Must be the medicine.

                  Comment


                  • #10
                    Mary I went to one of those ear doctors that test the ears, like sound and stuff, thinking maybe it is a ear problem and he told me the certain medicine can cause the ringing. It is annoying if anything.

                    Sending hugs, Trishann

                    Comment


                    • #11
                      It's been 16 months since the start of my ears ringing. My Dr. sent me to an ear, nose and throat Dr. After lots of tests it was determined I had no ear problems. Therefore live with the ringing. It was hard at first, noticed it at night when it was quiet and the ringing was pronounced. About the time the ringing started, I started to take Wellbutrin, which has helped with losing weight. In the past 16 months I have lost 35 lbs. A friend read that a side effect of Wellbutrin is ear ringing. Guess I'll live with it, as it has helped with my weight, which has been a challenge my whole life and effects my health in many ways. And I still really need to lose some more if I can. Sue Not my puppies, but love the picture. Especially posted for Donna
                      Attached Files
                      Last edited by suebee2; 04-14-2007, 02:21 PM. Reason: addition info

                      Comment


                      • #12
                        Originally posted by toby75 View Post
                        Vicoden and other narcotic pain relievers cause you to retain water. The extra water weight puts pressure everywhere in your body. I can get awful headaches from vicoden. It builds up your spinal fluid pressure that can cause the pressure in your ears and cause them to hurt and cause the headaches as well. It also puts extra pressure on your sinuses that can cause facial pain and sinus headaches.

                        Amy
                        Hi Amy,

                        do you have anymore information on this? I've been on long acting narcotics for almost five years or so, and have so much fluid built up I'm now in Ted hose to keep it up out of my legs. It's miserable. Is there any way to get rid of it?

                        Thanks!
                        Moonheart
                        http://www.TheCraftyEwe.etsy.com

                        Comment


                        • #13
                          How did you lose weight with the Wellbutrin? I haven't lost one pound from it.

                          Comment

                          Working...
                          X